# SDR AALA2018102299029

- Difficulty date: October 18, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 26,072 hours, 10,458 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A5810513
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL WAS SOFT BETWEEN SEATS 4AB - 4EF.  REPLACED THE FLOOR PANEL IAW AMM 53-21-00.
